| Model Number |
0684-00-0480-07 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to character limitation in e1 for event site name, event site name - fr.Muller charitable institutions.The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id: (b)(4).
Event or Problem Description
It was reported that after 0.5 hours of intra-aortic balloon (iab) therapy, there was a balloon leaking alarm in unit and blood detected in the catheter and tubing.The iab was removed after 0.5 hours of use.There was no patient harm reported.
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h3, h6 (type of investigation), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Complaint record id # (b)(4).